| Catalog Number |
8900-100-000 |
| Medical Device Problem Codes |
Imprecision (1307); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the automatic registration not accurate on q system when used with the ziehm c arm.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6 correction: follow-up report submitted to document the device log files were not available for evaluation.H3 other text : log files not submitted by customer for evaluation.
Event or Problem Description